# SDR SWAA2024091236727

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 57,623 hours, 29,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER CENTER INTERCOSTAL FLOOR SUPPORT CRACKED ABOVE AIR CONDITIONING DISTRIBUTION BAY STA. 540<[01] REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02.
